# SDR USAA2008123192365

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 29,672 hours, 11,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flsahlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE: 8367520 - FLT 178 - SFO-LAS- EEL - FLASHLIGHT UNDER FORWARD INBOARD FLIGHT ATTENDANT JUMPSEAT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
